# SDR FDEA201310232594

- Difficulty date: October 23, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 111N31014
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 920, RBL 56 CENTER WING TANK UPPER SKIN PANEL FOUND CORRODED.  REPAIRED IAW EA F-5730-T0303402 PART 1
